Alert archive / Virginia / Wind Advisories in 2024

Wind Advisory 4, NWS Blacksburg, VA

January 13, 2024Grayson County, Smyth County, Tazewell County, Virginia; Greenbrier County, Mercer County, Summers County, West Virginia; Ashe County, Watauga County, North Carolina

NWS Blacksburg, VA issued this wind advisory at Jan 13, 2024, 3:11 PM EST for Grayson County, Smyth County, Tazewell County, Virginia; Greenbrier County, Mercer County, Summers County, West Virginia; Ashe County, Watauga County, North Carolina. It took effect at Jan 14, 2024, 12:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 13, 2024, 3:11 PM EST (20:11 UTC)
In effect from
Jan 14, 2024, 12:00 AM EST
Expired
Jan 14, 2024, 12:00 PM EST
In force
12 hr
Issued by
NWS Blacksburg, VA

Counties Ashe County, NC, Watauga County, NC, Grayson County, VA, Smyth County, VA, Tazewell County, VA, Greenbrier County, WV, Mercer County, WV, Summers County, WV

The radar

The Roanoke radar (KFCX), 86 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 8.2 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2024-01-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2024-01-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -61 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1211 m above ground
0-6 km bulk shear
99 kt
0-1 km storm-relative helicity
-61 m²/s²
0-3 km storm-relative helicity
2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

974 
WWUS71 KRNK 132011
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
311 PM EST Sat Jan 13 2024

VAZ007-009-015-WVZ042-043-508-132215-
/O.NEW.KRNK.WI.Y.0004.240114T0500Z-240114T1300Z/
/O.CON.KRNK.WI.Y.0003.000000T0000Z-240113T2100Z/
Tazewell-Smyth-Grayson-Mercer-Summers-Western Greenbrier-
Including the cities of Tazewell, Marion, Independence, Whitetop,
Troutdale, Volney, Bluefield, Flat Top, Hinton, Hix, Quinwood, 
Duo, and Rainelle
311 PM EST Sat Jan 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
SUNDAY...

* WHAT...West winds 15 to 30 mph with gusts up to 50 mph. 

* WHERE...In Virginia, Tazewell, Smyth and Grayson Counties. In 
  West Virginia, Mercer, Summers and Western Greenbrier Counties.

* WHEN...For the first Wind Advisory, until 4 PM EST this 
  afternoon. For the second Wind Advisory, from midnight tonight 
  to 8 AM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NCZ001-018-132215-
/O.NEW.KRNK.WI.Y.0004.240114T0500Z-240114T1300Z/
Ashe-Watauga-
Including the cities of West Jefferson and Boone
311 PM EST Sat Jan 13 2024

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EST
SUNDAY...

* WHAT...West winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Ashe and Watauga Counties.

* WHEN...From midnight tonight to 8 AM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NCZ002-VAZ010>014-016>020-022>024-WVZ044-507-132115-
/O.CON.KRNK.WI.Y.0003.000000T0000Z-240113T2100Z/
Alleghany NC-Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-
Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Monroe-
Eastern Greenbrier-
Including the cities of Sparta, Bland, Pearisburg, Wytheville, 
Radford, Pulaski, Blacksburg, Galax, Floyd, New Castle, 
Clifton Forge, Covington, Hot Springs, Roanoke, Salem, Fincastle,
Lexington, Buena Vista, Union, Lewisburg, White Sulphur Springs, 
and Alderson
311 PM EST Sat Jan 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph.

* WHERE...Portions of northwest North Carolina, southwest and 
  west central Virginia and southeast West Virginia.

* WHEN...Until 4 PM EST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
920 
WWUS71 KRNK 132103
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
403 PM EST Sat Jan 13 2024

VAZ007-009-015-WVZ042-043-508-140515-
/O.EXP.KRNK.WI.Y.0003.000000T0000Z-240113T2100Z/
/O.CON.KRNK.WI.Y.0004.240114T0500Z-240114T1300Z/
Tazewell-Smyth-Grayson-Mercer-Summers-Western Greenbrier-
Including the cities of Tazewell, Marion, Independence, Whitetop,
Troutdale, Volney, Bluefield, Flat Top, Hinton, Hix, Quinwood, 
Duo, and Rainelle
403 PM EST Sat Jan 13 2024

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EST SUNDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 45 mph 
  expected.

* WHERE...In Virginia, Tazewell, Smyth and Grayson Counties. In 
  West Virginia, Mercer, Summers and Western Greenbrier Counties.

* WHEN...From midnight tonight to 8 AM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

NCZ002-VAZ010>014-016>020-022>024-WVZ044-507-132215-
/O.EXP.KRNK.WI.Y.0003.000000T0000Z-240113T2100Z/
Alleghany NC-Bland-Giles-Wythe-Pulaski-Montgomery-Carroll-Floyd-
Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Monroe-
Eastern Greenbrier-
Including the cities of Sparta, Bland, Pearisburg, Wytheville, 
Radford, Pulaski, Blacksburg, Galax, Floyd, New Castle, 
Clifton Forge, Covington, Hot Springs, Roanoke, Salem, Fincastle,
Lexington, Buena Vista, Union, Lewisburg, White Sulphur Springs, 
and Alderson
403 PM EST Sat Jan 13 2024

...WIND ADVISORY HAS EXPIRED...

Today's wind advisory has expired, and winds will continue to
decrease tonight.

$$

NCZ001-018-140515-
/O.CON.KRNK.WI.Y.0004.240114T0500Z-240114T1300Z/
Ashe-Watauga-
Including the cities of West Jefferson and Boone
403 PM EST Sat Jan 13 2024

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM
EST SUNDAY...

* WHAT...West winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Ashe and Watauga Counties.

* WHEN...From midnight tonight to 8 AM EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
142 
WWUS71 KRNK 132238
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
538 PM EST Sat Jan 13 2024

NCZ001-018-VAZ007-009-015-WVZ042-043-508-141200-
/O.EXT.KRNK.WI.Y.0004.240114T0500Z-240114T1700Z/
Ashe-Watauga-Tazewell-Smyth-Grayson-Mercer-Summers-
Western Greenbrier-
Including the cities of West Jefferson, Boone, Tazewell, Marion, 
Independence, Whitetop, Troutdale, Volney, Bluefield, Flat Top, 
Hinton, Hix, Quinwood, Duo, and Rainelle
538 PM EST Sat Jan 13 2024

...WIND ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO NOON EST
SUNDAY...

* WHAT...West winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...Ashe and Watauga Counties.

* WHEN...From midnight tonight to noon EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
099 
WWUS71 KRNK 132240
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
540 PM EST Sat Jan 13 2024

NCZ001-018-VAZ007-009-015-WVZ042-043-508-141200-
/O.CON.KRNK.WI.Y.0004.240114T0500Z-240114T1700Z/
Ashe-Watauga-Tazewell-Smyth-Grayson-Mercer-Summers-
Western Greenbrier-
Including the cities of West Jefferson, Boone, Tazewell, Marion, 
Independence, Whitetop, Troutdale, Volney, Bluefield, Flat Top, 
Hinton, Hix, Quinwood, Duo, and Rainelle
540 PM EST Sat Jan 13 2024

...WIND ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
EST SUNDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...In North Carolina, Ashe and Watauga Counties. In 
  Virginia, Tazewell, Smyth and Grayson Counties. In West 
  Virginia, Mercer, Summers and Western Greenbrier Counties.

* WHEN...From midnight tonight to noon EST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
292 
WWUS71 KRNK 140815
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
315 AM EST Sun Jan 14 2024

NCZ001-018-VAZ007-009-015-WVZ042-043-508-141700-
/O.CON.KRNK.WI.Y.0004.000000T0000Z-240114T1700Z/
Ashe-Watauga-Tazewell-Smyth-Grayson-Mercer-Summers-
Western Greenbrier-
Including the cities of West Jefferson, Boone, Tazewell, Marion, 
Independence, Whitetop, Troutdale, Volney, Bluefield, Flat Top, 
Hinton, Hix, Quinwood, Duo, and Rainelle
315 AM EST Sun Jan 14 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON EST TODAY...

* WHAT...West winds 15 to 30 mph with gusts up to 50 mph 
  expected.

* WHERE...In North Carolina, Ashe and Watauga Counties. In 
  Virginia, Tazewell, Smyth and Grayson Counties. In West 
  Virginia, Mercer, Summers and Western Greenbrier Counties.

* WHEN...Through noon EST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
RCS
876 
WWUS71 KRNK 141717
NPWRNK

URGENT - WEATHER MESSAGE
National Weather Service Blacksburg VA
1217 PM EST Sun Jan 14 2024

NCZ001-018-VAZ007-009-015-WVZ042-043-508-141830-
/O.EXP.KRNK.WI.Y.0004.000000T0000Z-240114T1700Z/
Ashe-Watauga-Tazewell-Smyth-Grayson-Mercer-Summers-
Western Greenbrier-
Including the cities of West Jefferson, Boone, Tazewell, Marion, 
Independence, Whitetop, Troutdale, Volney, Bluefield, Flat Top, 
Hinton, Hix, Quinwood, Duo, and Rainelle
1217 PM EST Sun Jan 14 2024

...WIND ADVISORY HAS EXPIRED...

Gusty winds at 15 to 30 mph will continue this afternoon and
diminish gradually after sunset. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this wind advisory went out at Jan 13, 3:10 PM EST, 1 minute earlier.

Area forecast discussion, Jan 13, 3:10 PM EST, 1 minute before
Area Forecast Discussion
National Weather Service Blacksburg VA
310 PM EST Sat Jan 13 2024

.SYNOPSIS...
An arctic cold front will cross the Mid Atlantic region late tonight
into Sunday morning leading to a resurgence of wind and mountain
snow showers. Low pressure that develops along the front in the
southeast United States will bring snow to the Tennessee Valley and
central Appalachians Monday and Monday night. Otherwise high
pressure with well below normal temperatures will cover much of the
area through Thursday.

&&

.NEAR TERM /THROUGH SUNDAY/...
As of 155 PM EST Friday...

Key messages:

 - Current Wind Advisory Expires at 4PM

 - New Wind Advisory planned for late tonight

Pockets of upper level energy will rotate through the broad long
wave 500 MB trough tonight and Sunday. This will bring an arctic
cold front through the region at the surface on Sunday morning.
Winds back to the southwest ahead of the front and wind speeds
diminish tonight, with most gusts remaining below 25 mph. Have
delayed clearing on the western slopes of the central Appalachians
until 4PM and in southeast West Virginia until 7PM as the upslope
flow reduces.

Behind the front Sunday morning, the wind direction returns to the
west and wind speeds increase. Expecting a few gusts around 50 mph
from Grayson county into the northwest North Carolina mountains
around sunrise so a new Wind Advisory will be issued.

Models showed limited upslope snow on Sunday that will accumulate
but with the in-cloud temperatures plenty cold enough to support
snow formation, isolated to scattered flurries will be possible
wherever there is stratocumulus.

Due to cold air advection behind the front on Sunday and persistent
cloud cover in the mountains will be trending toward the colder
guidance for maximum temperatures. No major changes to low
temperatures.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
... As of 200 PM EST Saturday...

Key Messages:

1: Bitter cold

2: A little bit of snow falling over a few days

Sunday night will be quite cold as an occluded low remains to our
north, creating cold air advection in northwest flow. However, given
that it will be in late stage occlusion and moving further north,
winds will begin to calm from the gustier previous couple days. By
early Monday morning however, temperatures will be in the low 20s
east of the Blue Ridge, and in the teens west.

On Monday as a jet streak moves over the broad troughing and over
the Mid-Atlantic, some snow will form in response to the increased
upper forcing. The axis of the mid-level trough will follow closely
behind, maintaining some broad snow coverage in our area. Snow rates
won't be particularly heavy, so even as snow tapers off late on
Monday, early Tuesday, the highest amounts that will be seen in
Western Greenbrier of 2-4". That's occurring over a range of 24-36
hours. Further to the east into the NRV and NC foothills 1-2" is
more likely, and east of the Blue Ridge will see a dusting to a
couple tenths of snow.

What had previously been expected to be the driver for snow this
week, an area of low pressure undergoing cyclogenesis as it moves
north just off the east coast, is now tracking too far east and will
have minimal snow impact on our area. Once snow ends on Tuesday,
don't expect another round on Wednesday.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
... As of 215 PM EST Saturday...

Key Messages:

1. Coldest temps Wednesday

2. Next system late Thursday or Friday

On Wednesday, the broad trough holding an arctic air mass over most
of the country will be settled deepest into our area. Accordingly,
expect the coldest temperatures on Wednesday, 10-15 degrees below
normal. Highs west of the Blue Ridge will be unlikely to break out
of the 20s. Late Thursday and into Friday the next cyclone
approaches from the Gulf states and swings just to our south
through the Carolinas. If this track maintains itself over the
next week, this is generally a more favorable track for snow.
Confidence in impacts late next week are extremely low.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
As of 205 PM EST Saturday...

Pockets of upper level energy will rotate through the broad
long wave 500 MB trough tonight and Sunday. This will bring an
arctic cold front through the region at the surface on Sunday
morning.

Winds back to the southwest ahead of the front and winds speeds
diminish tonight, with most gusts remaining below 25 mph. Have
delayed clearing on the western slopes of the central
Appalachians, with KBLF and KLWB not improving to VFR until
21Z/4PM as the upslope flow reduces.

Behind the front Sunday morning, the wind direction returns to the
west and wind speeds increase. Expecting gusts 25 to 35 knots at
the local TAFs locations. Have also added LLWS to the KBCB TAF.

Models showed limited upslope snow on Sunday that will accumulate
but with the in-cloud temperatures plenty cold enough to support
snow formation, isolated to scattered flurries will be possible
wherever there is stratocumulus.

Average confidence for wind, visibility, and ceiling.

OUTLOOK...

The next chance of snow will be in the mountains on Monday and
Monday night with widespread VFR mid and high clouds. Snow and
MVFR ceilings will be most likely at KBLF.

VFR conditions expected to return Tuesday through Wednesday but
airmass will be unseasonably cold.

The next opportunity for precipitation and sub-VFR ceilings and
visibilities will be on Thursday.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Wind Advisory from midnight tonight to 8 AM EST Sunday for
     VAZ007-009-015.
     Wind Advisory until 4 PM EST this afternoon for VAZ007-009>020-
     022>024.
NC...Wind Advisory from midnight tonight to 8 AM EST Sunday for
     NCZ001-018.
     Wind Advisory until 4 PM EST this afternoon for NCZ002.
WV...Wind Advisory from midnight tonight to 8 AM EST Sunday for
     WVZ042-043-508.
     Wind Advisory until 4 PM EST this afternoon for WVZ042>044-507-
     508.

&&

SYNOPSIS...AMS
NEAR TERM...AMS
SHORT TERM...VFJ
LONG TERM...VFJ
AVIATION...AMS
Hazardous weather outlook, Jan 13, 4:04 AM EST, 11 hours 7 minutes before
Hazardous Weather Outlook...CORRECTED
National Weather Service Blacksburg VA
404 AM EST Sat Jan 13 2024

NCZ003>006-019-020-VAZ032>035-043>047-058-059-141000-
Surry-Stokes-Rockingham-Caswell-Wilkes-Yadkin-Patrick-Franklin-
Bedford-Amherst-Henry-Pittsylvania-Campbell-Appomattox-Buckingham-
Halifax-Charlotte-
404 AM EST Sat Jan 13 2024

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, central Virginia, south central Virginia,
southwest Virginia and west central Virginia.

.DAY ONE...Today and tonight.

There is a low probability for widespread hazardous weather.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Some snow is possible by Tuesday. Very cold temperatures are
expected Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ001-018-141000-
Ashe-Watauga-
404 AM EST Sat Jan 13 2024

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northwest North Carolina.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Accumulating snow is possible by late Monday into Tuesday. Bitter
cold temperatures and wind chills are expected next Tuesday and
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ002-VAZ007-009>020-022>024-WVZ042>044-507-508-141000-
Alleghany NC-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-
Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-
Rockbridge-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
404 AM EST Sat Jan 13 2024

...WIND ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for northwest North Carolina,
southwest Virginia, west central Virginia and southeast West
Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Snow is possible by Tuesday. Bitter cold temperatures and wind
chills expected next Tuesday and Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 13, 1:36 PM EST, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
136 PM EST Sat Jan 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 PM     Non-Tstm Wnd Dmg 4 WNW Westover Hills    36.61N 79.51W
01/13/2024                   Pittsylvania       VA   911 Call Center

            Large tree down in the 2600 block of
            Moorefield Road in the Westover Hills
            section of Danville.

&&

RAB
Local storm report, Jan 13, 1:39 PM EST, 1 hour 32 minutes before
Preliminary Local Storm Report
National Weather Service Blacksburg VA
139 PM EST Sat Jan 13 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     Non-Tstm Wnd Dmg 1 WNW Brosville         36.63N 79.62W
01/13/2024                   Pittsylvania       VA   911 Call Center

            Tree down on power lines in 13000 block of
            Martinsville Highway, U.S. 58, about halfway
            between the western limits of the city of
            Danville and the Henry County line.

&&

RAB

Nearby

Wind Advisories in Virginia, 2024Wind Advisories in West Virginia, 2024Wind Advisories in North Carolina, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.